# SDR DALA2020050702370

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 65,746 hours, 24,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6705 AISLE EMERGENCY LIGHT AT ROW 36 IN CEILING INOP. CORRECTIVE ACTION: RELAMPED AND TRIED NEW EMER LIGHT HOUSING. FOUND GROUND WIRE LOOSE ON GROUND STUD TIGHTEN NUT FOR STUD OPS CHECK GOOD. (7029926)
